Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online
Loading Online Doctors....
Showing results for :

Side effect of multiload in term of weight gain

Premium Questions
 

Is weight gain a side effect of Lofepramine?

Hi, after nearly 2 years on Lofepramine I have weened myself off. I have had an uncharacteristic weight gain of almost a stone, could this be related? ...
 

Is weight gain a side effect of Viibryd?

Is weight gain a side effect of viibryd? ...
 

How to gain weight?

i want to gain weight soon, I am a female 25 year & wt is 41 kg. I lost 4 kg in last one year. can i use nutrigail capsules. has it got any side effect? ...
 

Took resperidone for aggression. Noticed weight gain. Alternative medicine without side effect?

. However, the side effect of weight gain has become an issue. His PCP suggested Haldol instead and he has ...! This will probably be for long term use so the less adverse side effects the better. Thank You! ...
 

What causes weight gain and fatigue after having Wysolone?

), mycept and myestin 60mg.She has been taking these medicines from past 2 months. She is having side effects likes increase in weight, sweating, fatigue etc. So her concern is long term side effects like ...
Public Forum Discussions
 

Are there any side effects in terms of weight gain for Cypon Surup?

for 1 week and see the results. Are there any sideeffects in terms of weight gain or any other side effects? Can we give it for 1 week? ...
 

Trying to gain weight, on protipot powder, longifene appetite stimulator. Side effects on the body after long term use?

daily last 2 month .i have wieght gain about 5 kg so any side effect in my body for long period and i stop this tablet and syrup so my weight lose again. ...
 

Overweight. Taken depo provera shot, side effect of weight gain. Will I gain weight?

gain . And now i m worried i won t be able to lose weight and will put it on! If it does make you gain ...Hi I m 20 years old, 5ft 2 and i ve put on quite a bit of weight since being at uni. I now weight ...
 

Heavy weight gain after multiload after 2nd delivery. Concerned ?

of weight in 2 months after delivery and then i went for multiload. Since then i have been putting on weight ... this weight gain . Pls advice.. ...
 

Missed periods. Was on multiload for two years. Had unprotected sex after removal of multiload. Side effects?

. As my period is still missing, i am worried about it. What should i do? Is any side effect on Menstrual ...on 2011,Nov month i inserted Multiload(freedom 5), and on 15th Oct,2013 i removed it because we ...
 

What are side effects of nutri gain for weight gain?

are lot of side effects in that... so am confused weather to continue or stop using it,,, can u plz ...Hello doctor my name is vidya, am 23years old my height is 5.5 & my weight is only 45 kg, i look ...
 

I have gained weight, is this a side effect ?

I have gained weight is this a side effect to tacking Cyclacur ...
 

Will Cymbalta has side effects of weight gain?

I am wondering if Cymbalta has the side effect of weight Gain , I suffer with Anxiety I only take ... am worried if I increase I will put weight on , I was on Zoloft and Effexor and gained weight Do all ...
 

Is weight gain a side effect of Requip?

gained ten pounds in 3 months, followed by 10 more the last three months. I am active, eat lean meat and vegetables...I am 56 yrs., 5.9 and have been lean all my life. Really, I think I have gained 5 pounds just ...
 

Is weight gain a side effect of novasure procedure?

Is weight gain a side effect of the Novasure procedure. I have had a weight problem all my life. I ... done on Friday and now I am seeing all kinds of issues such as weight gain without being able to lose ...
Mobile Questions and Answers
 
Taking sterioids,been on 60mg for 8 weeks, 40mg now. Swelling in upper body getting worse. Legs an feet okay. Gained 5lbs in 3 days! Is this normal?
Weight gain is an associated side effect of steroid use.
 
does taking ginette35 for pcod problem for long term has any side effects does it cause cancer in future I hve pimples n my weight is gaining if I dnt take tis
Hello mam, PCOS is a hormonal disorder which affects menstruation and conception at all levels and thus responsible for menstrual irregularities especially delayed periods and infertility or adverse perinatal outcome. So you should keep taking it and if not relived of symptoms then start taking metformin after consulting a gynecologist. Take care and all the best
 
Is there is any side effects of weight ganer powders like neutri gain powder..?????
Not really. You should try exercising and proteinaceous diet rather than these supplements
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions